MAUDE Adverse Event Report: RESPIRONICS INC DREAMSTATION AUTO BIPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS INC DREAMSTATION AUTO BIPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number CNX700T17
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code Cancer (3262)
Date of Event 06/24/2021
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a bilevel positive airway pressure (bipap) device's sound abatement foam became degraded and a patient to develop cancer cells in the blood.The patient did receive medical intervention in the form of a comprehensive examination and lab testing.The investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Event or Problem Description
The manufacturer received information alleging a bilevel positive airway pressure (bipap) device's sound abatement foam became degraded and a patient to develop cancer cells in the blood.The patient did receive medical intervention in the form of a comprehensive examination and lab testing.This issue was reported to the fda per 21 cfr 806.The device will be corrected per res 88058.
 
Additional Manufacturer Narrative
The manufacturer previously reported an issue related to sound abatement foam.This action was reported to fda per 21 cfr part 806.The device will be corrected per res 88058.
 
Additional Manufacturer Narrative
The manufacturer previously reported an allegation related to the device's sound abate foam.This action was reported to fda per 21 cf1 part 806.The device will be corrected per res 88058.

Brand Name
DREAMSTATION AUTO BIPAP
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS INC
1001 murry ridge lane
murrysville PA 15568
MDR Report Key12102993
Report Number2518422-2021-02014
Device Sequence Number4816275
Product Code BZD
UDI-Device Identifier00606959042261
UDI-Public00606959042261
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation 505
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberCNX700T17
Device Catalogue NumberCNX700T17
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/24/2021
Supplement Date Received by Manufacturer08/16/2021
08/16/2021
Initial Report FDA Received Date07/01/2021
Supplement Report FDA Received Date09/07/2021
09/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES 88058
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;